Ramsey's theorem-A new lower bound

Joel Spencer

Research output: Contribution to journalArticlepeer-review


This paper gives improved asymptotic lower bounds to the Ramsey function R(k, t). Section 1 considers the symmetric case k = t while the more general case is considered in Section 2.

Original languageEnglish (US)
Pages (from-to)108-115
Number of pages8
JournalJournal of Combinatorial Theory, Series A
Issue number1
StatePublished - Jan 1975

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Ramsey's theorem-A new lower bound'. Together they form a unique fingerprint.

Cite this